# SDR K11A2008110472201

- Difficulty date: September 8, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CORROSION ON BS 1110 FLOORBEAM UPPER CHORD AT RBL 62.  CORROSION 2 X 1 INCHES.
